# SDR TRAX200701039

- Difficulty date: July 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 11,343 hours, 9,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH AFTER FLAPS STABILIZED AT 30 DEG RECEIVED FLAPS FAIL CAUTION MSG, C/W QRH PROCEDURES, FLAPS REMAINED AT 30 DEG FOR LANDING.  EMERGENCY DECLARED.
